Alert archive / Ohio / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood watch at Mar 1, 2017, 12:51 AM EST for 11 counties in Ohio; 6 counties in Pennsylvania; 9 counties in West Virginia. It took effect at Mar 1, 2017, 6:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2017, 12:51 AM EST (05:51 UTC)
- In effect from
- Mar 1, 2017, 6:00 AM EST
- Expired
- Mar 1, 2017, 12:42 PM EST
- In force
- 7 hr
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- None
All 26 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 63 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 5.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 386 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
536 WGUS61 KPBZ 010551 FFAPBZ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pittsburgh PA 1251 AM EST Wed Mar 1 2017 MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012- 021-509>514-011400- /O.NEW.KPBZ.FF.A.0002.170301T1100Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny- Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 1251 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EST THIS MORNING THROUGH THIS EVENING... The National Weather Service in Pittsburgh has issued a * Flash Flood Watch for portions of Western Maryland, East Central Ohio, Southwest Pennsylvania, and West Virginia. * From 6 AM EST this morning through this evening. * From heavy rainfall with several wave of showers and thunderstorms. Expect 1 to 2 inches of rain with locally higher amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 15
4 follow-up statements
860 WGUS61 KPBZ 010803 FFAPBZ Flood Watch National Weather Service Pittsburgh PA 303 AM EST Wed Mar 1 2017 MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012- 021-509>514-011615- /O.CON.KPBZ.FF.A.0002.170301T1100Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny- Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 303 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EST THIS MORNING THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of western Maryland, east central Ohio, southwest Pennsylvania, and West Virginia. * From 6 AM EST this morning through this evening * From heavy rainfall with several waves of showers and thunderstorms. Expect 1.5 to 2.5 inches of rain with locally higher amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 15
040 WGUS61 KPBZ 011218 FFAPBZ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pittsburgh PA 718 AM EST Wed Mar 1 2017 OHZ039>041-048>050-PAZ020-WVZ001-012030- /O.EXA.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Beaver- Hancock- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Aliquippa, Beaver Falls, Ambridge, Monaca, and Weirton 718 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Pittsburgh has expanded the * Flash Flood Watch to include portions of east central Ohio, western Pennsylvania, and northern West Virginia, including the following areas, in east central Ohio, Carroll, Columbiana, Coshocton, Harrison, Jefferson, and Tuscarawas. In western Pennsylvania, Beaver. In northern West Virginia, Hancock. * Through this evening * From heavy rainfall with several waves of showers and thunderstorms. Expect 1.5 to 2.5 inches of rain with locally higher amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012- 021-509>514-012030- /O.CON.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny- Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 718 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of western Maryland, east central Ohio, southwest Pennsylvania, and West Virginia, including the following areas, in western Maryland, Garrett. In east central Ohio, Belmont, Guernsey, Monroe, Muskingum, and Noble. In southwest Pennsylvania, Allegheny, Fayette, Fayette Ridges, Greene, Washington, Westmoreland, and Westmoreland Ridges. In West Virginia, Brooke, Eastern Preston, Eastern Tucker, Marion, Marshall, Monongalia, Ohio, Preston, Ridges of Eastern Monongalia and Northwestern Preston, Western Tucker, and Wetzel. * Through this evening * From heavy rainfall with several waves of showers and thunderstorms. Expect 1.5 to 2.5 inches of rain with locally higher amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
938 WGUS61 KPBZ 011628 FFAPBZ Flood Watch National Weather Service Pittsburgh PA 1128 AM EST Wed Mar 1 2017 OHZ039>041-048>050-PAZ020-021-WVZ001-002-011730- /O.CAN.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Beaver- Allegheny-Hancock-Brooke- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Weirton, Follansbee, and Wellsburg 1128 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Ohio, Pennsylvania, and West Virginia has been cancelled. $$ MDZ001-OHZ057>059-068-069-PAZ029-031-073>076-WVZ003-004-012-021- 509>514-020030- /O.CON.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Washington-Greene- Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 1128 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... The Flash Flood Watch continues for * Portions of western Maryland, east central Ohio, southwest Pennsylvania, and West Virginia, including the following areas, in western Maryland, Garrett. In east central Ohio, Belmont, Guernsey, Monroe, Muskingum, and Noble. In southwest Pennsylvania, Fayette, Fayette Ridges, Greene, Washington, Westmoreland, and Westmoreland Ridges. In West Virginia, Eastern Preston, Eastern Tucker, Marion, Marshall, Monongalia, Ohio, Preston, Ridges of Eastern Monongalia and Northwestern Preston, Western Tucker, and Wetzel. * Until 8 PM EST this evening * From heavy rainfall with several waves of showers and thunderstorms from last night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
492 WGUS61 KPBZ 011742 FFAPBZ Flood Watch National Weather Service Pittsburgh PA 1242 PM EST Wed Mar 1 2017 MDZ001-OHZ057>059-068-069-PAZ029-031-073>076-WVZ003-004-012-021- 509>514-011845- /O.CAN.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Washington-Greene- Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 1242 PM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of western Maryland, east central Ohio, southwest Pennsylvania, and West Virginia has been cancelled. Localized high water may still remain in some areas but widespread heavy rain has ended and any standing water should begin to recede slowly. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood watch went out at Mar 1, 12:18 AM EST, 33 minutes earlier.
Area forecast discussion, Mar 1, 12:18 AM EST, 33 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1218 AM EST Wed Mar 1 2017 .SYNOPSIS... The advance of a strong cold front has brought showers and thunderstorms to the Upper Ohio Region for today. && .NEAR TERM /THROUGH TODAY/... The midnight update included adjustments to timing of POPs as a couple waves of convection are anticipated today. The first in the predawn of this morning. Showers and thunderstorms with potential for damaging wind and isolated tornadoes remain the problem of the day given strong deep layer shear. Locally heavy rain potential is also being monitored, especially over areas along and south of I 70 where rain fell yesterday and where instability and storm-track indications are better for today. Late day cold frontal passage will end these threats and return cold and snow showers chances to the region. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... After the FROPA, upper troughing, cold advection, and limited lake and terrain enhancement should result in scattered snow showers through Thursday. After temperatures peak on Wednesday around 25 degrees above average, a return to below seasonal average temps are expected through the rest of the period. Clipper system which has been well-advertised by the models blows in Thursday night with some light snow. A reinforcing shot of cold air arrives behind the system Friday, as snow showers linger and possibly reenhance Friday afternoon with sharp low- level lapse rates. Accumulation rates may initially struggle with warmish ground, but cannot rule out the eventual need for a winter weather advisory in at least the ridges. Overall snow totals were increased slightly for the 24 hour period. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Troughing pattern in the wake of the clipper Saturday transitions to a more zonal/flat ridge pattern for Sunday and Monday, and then a more amplified pattern once again by Tuesday with another trough/front approaching. Mainly dry weather for Saturday may be followed by a weak disturbance on Sunday, and then better precipitation chances thereafter as southwest flow and moisture ramp up again. Below average temperatures at the start will rise moderate early in the new week. && .AVIATION /05Z WEDNESDAY THROUGH SUNDAY/... Shortwaves ahead of an approaching cold front should result in mainly MVFR conditions through early this morning. The waves should spread showers and thunderstorms across the region through this morning with occasional IFR possible, with additional showers and possible thunderstorms are expected with the passage of the cold front this afternoon. A strong jet in place will result in a LLWS potential early until mixing begins later this morning results in mixing some of this wind to the ground as sfc gusts. A strong pressure gradient and cold advection should keep strong W gusts in the TAF tonight. .OUTLOOK... Periodic restrictions are likely through Friday as cold low pressure crosses the region. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. && 15/07
Hazardous weather outlook, Feb 28, 4:59 PM EST, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 459 PM EST Tue Feb 28 2017 MDZ001-OHZ057>059-068-069-PAZ021-023-029-031-073>076-WVZ002>004-012- 021-509>514-012200- Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-Indiana- Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 459 PM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for western Maryland, east central Ohio, southwest Pennsylvania, west central Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms are possible Wednesday. The main threat is expected to be damaging winds, though isolated tornadoes are also possible. Localized heavy rainfall is also a possibility, which could cause water ponding on roads and strong rises on small streams. If a threat of flooding becomes more likely or widespread, a flash flood watch may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-PAZ007>009-013>016-020-022-WVZ001-012200- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Mercer- Venango-Forest-Lawrence-Butler-Clarion-Beaver-Armstrong-Hancock- 459 PM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, west central Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms are possible Wednesday, with the main threat being damaging winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:56 AM EST | Special Weather Statement | PBZ | Coshocton, Harrison, Tuscarawas | 49 min |
| Mar 1, 4:06 AM EST | Special Weather Statement | PBZ | Monroe | 39 min |
| Mar 1, 7:35 AM EST | Areal Flood Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 36 hr |
| Mar 1, 8:15 AM EST | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 35 min |
| Mar 1, 9:00 AM EST | Severe Thunderstorm Warning | PBZ | Belmont, Monroe, Noble | 45 min |
| Mar 1, 9:36 AM EST | Tornado Warning | PBZ | Belmont, Monroe | 9 min |
| Mar 1, 9:44 AM EST | Tornado Warning | PBZ | Belmont, Monroe | 31 min |
| Mar 1, 10:44 AM EST | Flash Flood Warning | PBZ | Belmont | 3 hr |
| Mar 1, 12:44 PM EST | Wind Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 17 hr |
| Mar 1, 3:38 PM EST | Special Weather Statement | PBZ | Coshocton, Muskingum, Tuscarawas | 52 min |
| Mar 1, 4:26 PM EST | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Tuscarawas | 64 min |
| Mar 1, 5:26 PM EST | Special Weather Statement | PBZ | Jefferson | 49 min |
| Mar 1, 3:01 AM EST | Special Weather Statement | PBZ | Mercer, Venango | 44 min |
| Mar 1, 4:25 AM EST | Special Weather Statement | PBZ | Beaver, Butler, Lawrence, Mercer | 50 min |
| Mar 1, 5:02 AM EST | Severe Thunderstorm Warning | PBZ | Fayette | 28 min |
| Mar 1, 5:26 AM EST | Special Weather Statement | PBZ | Fayette, Greene | 49 min |
| Mar 1, 6:13 AM EST | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Mar 1, 7:56 AM EST | Areal Flood Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 9 hr |
| Mar 1, 10:17 AM EST | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 43 min |
| Mar 1, 11:00 AM EST | Special Weather Statement | PBZ | Fayette | 45 min |
| Mar 1, 11:11 AM EST | Severe Thunderstorm Warning | PBZ | Fayette | 49 min |
| Mar 1, 11:36 AM EST | Areal Flood Advisory | PBZ | Allegheny, Indiana, Washington, Westmoreland | 3 hr |
| Mar 1, 5:00 PM EST | Areal Flood Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 6 hr |
| Mar 1, 5:22 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 23 min |
| Mar 1, 5:32 AM EST | Special Weather Statement | PBZ | Garrett | 28 min |
| Mar 1, 7:57 AM EST | Special Weather Statement | PBZ | Garrett | 33 min |
Nearby
Flash Flood Watches in Ohio, 2017Flash Flood Watches in West Virginia, 2017Flash Flood Watches in Pennsylvania, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.